# SDR 07FDEA01782

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 54,767 hours, 35,289 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-102035 WINGS (AD 90-06-09 AND  (94-07-08) MAIN FRAME -RIB REPAIR EO 7-5710-7-2308.  COMPLIED WITH EA 7-5710-102035 WINGS (AD 90-06-09 AND AD 94-07-08)MAIN FRAME-RIB UPPER CHORD REPAIR EO 7-5710-7-2308 PART 2.
